Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 3, NWS St. Louis, MO

January 17, 2012Franklin County, Gasconade County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jan 17, 2012, 1:14 AM CST for Franklin County, Gasconade County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 17, 2012, 1:14 AM CST (07:14 UTC)
Expired
Jan 17, 2012, 1:45 AM CST
In force
31 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, MO, Gasconade County, MO

The radar

The St Louis radar (KLSX), 51 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 17, 1:22 AM CSTHAIL 1Owensville, MOIN SOUTHWEST PART OF TOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 16, 11:47 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.2 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 246 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
246 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WUUS53 KLSX 170714
SVRLSX
MOC071-073-170745-
/O.NEW.KLSX.SV.W.0003.120117T0714Z-120117T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
114 AM CST TUE JAN 17 2012

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 145 AM CST

* AT 110 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  OWENSVILLE...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNION...ST. CLAIR...ROSEBUD...GERALD...BEAUFORT...PARKWAY...LESLIE
  AND NOSER MILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3855 9096 3854 9095 3831 9089 3822 9155
      3840 9161
TIME...MOT...LOC 0714Z 255DEG 50KT 3834 9144
WIND...HAIL 60MPH 1.00IN

$$

TRUETT
1 follow-up statement
341 
WWUS53 KLSX 170728
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
128 AM CST TUE JAN 17 2012

MOC073-170738-
/O.CAN.KLSX.SV.W.0003.000000T0000Z-120117T0745Z/
GASCONADE MO-
128 AM CST TUE JAN 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR GASCONADE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER...ADDITIONAL THUNDERSTORMS ARE EXPECTED...AND A 
TORNADO WATCH REMAINS IN EFFECT FOR THE PREDAWN HOURS.

LAT...LON 3845 9137 3855 9096 3854 9095 3831 9089
      3825 9136
TIME...MOT...LOC 0728Z 255DEG 50KT 3839 9120

$$

MOC071-170745-
/O.CON.KLSX.SV.W.0003.000000T0000Z-120117T0745Z/
FRANKLIN MO-
128 AM CST TUE JAN 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
FRANKLIN COUNTY UNTIL 145 AM CST...

AT 127 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BEAUFORT...OR 12 MILES WEST OF UNION...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  ST. CLAIR...UNION...BEAUFORT AND PARKWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3845 9137 3855 9096 3854 9095 3831 9089
      3825 9136
TIME...MOT...LOC 0728Z 255DEG 50KT 3839 9120
WIND...HAIL 60MPH 1.00IN

$$

TRUETT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 16, 10:59 PM CST, 2 hours 15 minutes earlier.

Area forecast discussion, Jan 16, 10:59 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1059 PM CST MON JAN 16 2012

.UPDATE...
/920 PM CST MON JAN 16 2012/

HAVE MADE UPDATES TO GO WITH LIKELY POPS THE REST OF THE EVENING
WHERE SHOWERS AND THUNDERSTORMS HAD DEVELOPED OVER MID MISSOURI.
THE HRRR HAS DONE A DECENT JOB THIS EVENING DEPICTING THIS
DEVELOPMENT...AND SHOWS IT MOVING EAST NORTHEASTWARD TOWARD THE MS
RIVER. SHOWERS AND THUNDERSTORMS HAVE ALSO DEVELOPED OVER SOUTHEASTERN
KANSAS AHEAD IN RESPONSE TO INCREASING ASCENT AHEAD OF A SHORTWAVE
CURRENTLY MOVING ACROSS THE CENTRAL PLAINS. EXPECT THIS AREA TO
SPREAD EAST INTO CENTRAL AND SOUTHEAST MISSOURI BY 06Z...SO LIKELY
AND CATEGORICAL POPS OVER THE SOUTHEAST TWO THIRDS OF THE CWA
OVERNIGHT STILL LOOKS GOOD. RUC STILL DEPICTS THAT BEST VERTICAL
MOTION WILL BE EXITING THE AREA JUST AHEAD OF WHEN LOW LEVEL
THERMAL PROFILES WILL SWITCH OVER TO SNOW OR SLEET. GOING FORECAST
FOR A BRIEF SWITCH OVER TO SNOW WITH LITTLE ACCUMULATION OVER
NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS STILL LOOKS
GOOD...WITH FLURRIES LINGERING INTO TUESDAY MORNING.

BRITT

&&

.DISCUSSION...
/313 PM CST MON JAN 16 2012/

IT WAS THE CLOUDS.  SC CLOUD FIELD WAS ABOUT 4-6 HOURS DELAYED IN
GETTING IN HERE AND NEVER DEVELOPED THAT WELL SINCE IT OCCURRED
DURING THE DAY...AND WITH FULL SUNSHINE FOR A GOOD PART OF THE DAY
AND A STOUT SW WIND GUSTING TO 40MPH AT TIMES...TEMPS SURGED TO NEAR
RECORD LEVELS THIS AFTERNOON IN SOMETHING THAT WAS MORE REMINISCENT
OF MID APRIL THAN MID JANUARY. IN FACT...A RECORD MAX TEMP WAS
BROKEN AT KCOU OF 70 DEGREES...WITH THE RECORD TEMP OF 71 AT KSTL
BEING THREATENED. WEAK LO PRES EXISTED OVER N CNTRL MO AT 20Z WITH
A CDFNT EXTENDING TO THE NE AND SW OF THIS LO PRES THRU ERN IA AND
ERN KS. A WRMFNT HAS PUSHED INTO THE FAR NERN FA IN CNTRL IL.

APPROACH OF LEAD MID LEVEL SHORTWAVE THIS EVENING AND SFC CDFNT
IMMERSING ITSELF IN AN EVER INCREASINGLY MOIST ATMOSPHERE SHOULD
FINALLY LEAD TO BREAKOUT OF PCPN...ESPECIALLY LATE THIS EVENING...
WITH IT REACHING ITS PEAK OVERNIGHT...WITH HI PROBABILITIES COVERING
AREAS ALONG-SE FROM CNTRL MO TO CNTRL IL.  ENOUGH ELEVATED
INSTABILITY WILL MOVE IN WITH THIS PCPN TO WARRANT CONTINUED MENTION
OF DECENT PROBS FOR TSRA...WITH CAPES OF 200-300 J/KG...MAINLY FOR
AREAS ALONG-S OF I-70.  COULD STILL SEE BRIEFLY A POTPOURRI OF PCPN
TYPES LATE TONIGHT FOR PARTS OF NE-CNTRL MO AND W CNTRL IL BEFORE
FIRST DRY PUNCH COMES IN...BUT EXPECTED BREVITY AND INTENSITY OF
PCPN SHOULD BE SUCH WHERE LITTLE OR NO ACCUM WILL BE SEEN.  AHEAD OF
THE FRONT...TEMPS SHOULD REMAIN QUITE MILD...WITH READINGS OF 50+
BUT LOOK FOR A RAPID TEMP DROP OFF INTO THE 30S BEHIND THE FRONT...
EVENTUALLY INTO THE MID-UPR 20S FOR PARTS OF NE-CNTRL MO AND W CNTRL
IL.  SO NOT QUITE THE SAME PUNCH AS THE LAST FRONT AND SNOW EVENT
WITH OUR DROP INTO THE UPPER TEENS.  FAVORED THE WARMER MOS FOR MIN
TEMPS TONIGHT FOR AREAS N AND W OF STL METRO WHILE OUTRIGHT GOING
ABOVE IT FOR AREAS WHERE THE FRONT WILL MAKE A VERY LATE PASSAGE.

RAIN SHOULD LINGER OVER AREAS S AND E OF STL METRO PAST 12Z WHERE
FROPA IS NOT EXPECTED TO OCCUR YET...WITH JUST DRIZZLE OR FLURRIES
LEFTOVER ELSEWHERE DURING THE MORNING UNTIL SECOND AND FINAL DRY
PUNCH PUSHES THRU WITH TRANSITION TO ANTICYCLONIC SFC FLOW.  MOS
TEMP TRENDS FROM TONIGHT SHOULD CONTINUE WITH MOS BLEND FAVORED FOR
AREAS N AND W OF STL METRO WHILE ABOVE THE HIGHEST MOS FOR AREAS S
AND E OF STL METRO DUE TO THE DIFFERENT WAYS MOS MAX/MIN TEMPS ARE
CALCULATED VERSUS THE FCST.  DECENT BUST POTENTIAL ON TEMPS TONIGHT
AND TOMORROW DUE TO THE TIMING OF THE FRONT AND SHARP GRADIENT IT
WILL CARRY WITH IT...AN HOUR OR TWO OFF ON TIMING WILL MAKE A BIG
DIFFERENCE.

MODELS ARE A TAD FASTER ON TRANSLATIONAL SPEED OF HI PRES AXIS
TUESDAY NIGHT...AND HAVE TWEAKED MIN TEMPS UP FOR KUIN-KCOU AREAS
BUT CONTINUED AOB LOWEST MOS ELSEWHERE.

GFS HAS COME IN CONSIDERABLY COLDER WITH WEDNESDAY NIGHT/EARLY
THURSDAY CDFNT WHILE THE NAM AND ECMWF NOT SO MUCH.  FOR NOW WENT
WITH A BLEND AS MOST MODELS WANT TO GIVE US A GLANCING BLOW WITH
THIS AIRMASS AND NOT A DIRECT HIT.

MEDIUM RANGE FOR THE WEEKEND AND EARLY NEXT WEEK STILL LOOKS IFFY ON
THE DETAILS BUT BROAD PICTURE STILL LOOKS CONSISTENT...SHOWING A
PROGRESSIVE FLOW TRANSITIONING TO AN APPROACHING TROF FROM THE W.
THIS SHOULD INDICATE OVERALL MILD TEMPS WITH SPOTTY PCPN CHCS.  THE
FRIDAY EVENT STILL LOOKS THE SAME WITH LO PROBS FOR LIGHT MIXED PCPN
WITH BETTER CHCS AHEAD OF THE DEEP TROF ON MONDAY.

TES

&&

.AVIATION...
/1025 PM CST MON JAN 16 2012/

SFC LOW JUST E OF UIN WITH CDFNT EXTENDING SW OF LOW THROUGH COU
AND SWRN MO...JUST N OF JLN. THIS SFC LOW WILL DEEPEN AS IT MOVES
NEWD DRAGGING THE CDFNT SEWD THROUGH STL/SUS LATE TGT. THE SFC
WIND WILL VEER AROUND TO A W-NWLY DIRECTION AFTER FROPA LATE TGT
IN STL/SUS. SHOWERS AND STORMS WILL CONTINUE TO MOVE NEWD ALONG
THE CDFNT LATE TGT. THE CEILING WILL CONTINUE TO LOWER AFTER FROPA
DOWN TO AROUND 1000-1500 FT. MAY HAVE A BRIEF PERIOD OF SNOW IN
UIN BEFORE THE PRECIPITATION SHUTS OFF LATE TGT/EARLY TUE
MRNG...OTHERWISE LITTLE IF ANY WINTRY PRECIPITATION IS EXPECTED AT
THE OTHER TAF SITES. THE CLOUD CEILING WILL GRADUALY RISE DURING
THE DAY ON TUE AS A STRONG SFC RIDGE BUILDS SEWD INTO MO. NWLY SFC
WINDS WILL BE QUITE STRONG AND GUSTY ON TUE DUE TO THE TIGHT SFC
PRESSURE GRADIENT BETWEEN THIS SFC RIDGE AND THE DEEPENING SFC LOW
MOVING NEWD THROUGH THE GREAT LAKES REGION. THE CLOUD CEILING
SHOULD SCATTER OUT TUE EVNG.

SPECIFICS FOR KSTL...SWLY SFC WINDS WILL VEER AROUND TO A W-NWLY
DIRECTION BY 09-10Z TUE AFTER FROPA. SHOWERS AND STORMS WILL MOVE
NEWD THROUGH STL LATE TGT. THE CEILING WILL FALL TO AROUND
1000-1500 FT AFTER FROPA. STRONG AND GUSTY NWLY SFC WINDS CAN BE
EXPECTED ON TUE...DIMINISHING TUE NGT AS THE SFC RIDGE AXIS MOVES
THROUGH. THE CEILING HEIGHT WILL GRADUALLY RISE DURING THE DAY ON
TUE...EVENTUALLY SCATTERING OUT BY EARLY TUE EVNG.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jan 16, 11:59 PM CST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 PM CST MON JAN 16 2012

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-171200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1159 PM CST MON JAN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL MOVE EASTWARD ACROSS PORTIONS OF CENTRAL AND
EASTERN MISSOURI AS WELL AS SOUTHWEST ILLINOIS. SOME OF THESE
THUNDERSTORMS MAY BECOME SEVERE CAPABLE OF PRODUCING TORNADOES...DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

TILLY

In the hours before

Special weather statement, Jan 17, 12:43 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1243 AM CST TUE JAN 17 2012

ILZ098-MOZ052-060>062-170715-
CALHOUN IL-FRANKLIN MO-LINCOLN MO-ST. CHARLES MO-WARREN MO-
1243 AM CST TUE JAN 17 2012

...SIGNIFICANT WEATHER ADVISORY FOR WARREN...WESTERN ST. CHARLES...
LINCOLN...NORTHWESTERN FRANKLIN AND CALHOUN COUNTIES UNTIL 115 AM
CST...

AT 1240 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DAVIS TO 7 MILES
NORTHWEST OF TRELOAR TO 6 MILES NORTH OF DRAKE...AND MOVING EAST AT
60 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WARRENTON...
  TROY...
  WRIGHT CITY...
  NEW HAVEN...
  WENTZVILLE...
  LAKE ST. LOUIS...
  O'FALLON...
  MOSCOW MILLS...
  WINFIELD...
  NEW MELLE...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRITT
Local storm report, Jan 17, 12:51 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 AM CST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             LINN                    38.48N  91.84W
01/17/2012  E0.70 INCH       OSAGE              MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Jan 17, 12:53 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 AM CST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     TSTM WND GST     WARRENTON               38.82N  91.14W
01/17/2012  E50 MPH          WARREN             MO   TRAINED SPOTTER

            40 TO 50 MPH WIND GUSTS

&&

GKS
Local storm report, Jan 17, 12:55 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1255 AM CST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     HAIL             WARRENTON               38.82N  91.14W
01/17/2012  E1.75 INCH       WARREN             MO   LAW ENFORCEMENT

            REPORTED BY TROOP C.

&&

TILLY
Local storm report, Jan 17, 1:11 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
111 AM CST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             WENTZVILLE              38.81N  90.86W
01/17/2012  E0.50 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0110 AM     TSTM WND GST     WENTZVILLE              38.81N  90.86W
01/17/2012  E40 MPH          ST. CHARLES        MO   TRAINED SPOTTER

&&

GKS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 11:59 PM CSTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Montgomery, Osage58 days
Jan 17, 12:39 AM CSTTornado WarningLSXGasconade, Osage36 min
Jan 17, 12:55 AM CSTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren35 min
Jan 17, 1:23 AM CSTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis37 min
Jan 17, 1:39 AM CSTTornado WarningLSXFranklin, Jefferson36 min
Jan 17, 1:41 AM CSTTornado WarningLSXCrawford, Franklin34 min
Jan 17, 2:08 AM CSTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis37 min
Jan 17, 2:12 AM CSTTornado WarningLSXFranklin, Jefferson, Washington33 min
Jan 17, 2:35 AM CSTTornado WarningLSXJefferson, Saint Louis40 min
Jan 17, 4:18 AM CSTSevere Thunderstorm WarningLSXCrawford27 min
Jan 17, 4:34 AM CSTAreal Flood AdvisoryLSXCole, Crawford, Franklin, Gasconade, Jefferson, Saint Charles and 3 more60 days
Jan 17, 5:22 AM CSTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve38 min
Jan 17, 6:01 AM CSTSevere Thunderstorm WarningLSXIron, Sainte Genevieve, Saint Francois, Washington44 min
Jan 17, 6:25 AM CSTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Saint Francois50 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.